Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Chronic Vomiting And Yellow Discoloration On The Skin?

My 24 year old daughter has been vomiting, complaining of aches and her skin color looks yellowish. She has tried just sipping on ice chips but continues to vomit . Should we consider taking her to urgent care or wait to see how she feels tomorrow morning?
Tue, 16 Jan 2018
Report Abuse
Dentist 's  Response
Hi...

Welcome to healthcare magic.

You have problem of vomiting and yellowish skin that may be because of jaundice or other reasons.
Consult a physician for complete blood report.
Detail history and investigation give exact idea about problems.
Antivomiting drug's helpful.
Stay hydrated your body.
Start a treatment as per reason behind it..
I hope this will help you.
Get well soon..
Thank you.
I find this answer helpful
Dentist Dr. Rachana Goswami's  Response
Hi...

Welcome to healthcare magic.

You have problem of vomiting and yellowish skin that may be because of jaundice or other reasons.
Consult a physician for complete blood report.
Detail history and investigation give exact idea about problems.
Antivomiting drug's helpful.
Stay hydrated your body.
Start a treatment as per reason behind it..
I hope this will help you.
Get well soon..
Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Chronic Vomiting And Yellow Discoloration On The Skin?

Hi... Welcome to healthcare magic. You have problem of vomiting and yellowish skin that may be because of jaundice or other reasons. Consult a physician for complete blood report. Detail history and investigation give exact idea about problems. Antivomiting drug s helpful. Stay hydrated your body. Start a treatment as per reason behind it.. I hope this will help you. Get well soon.. Thank you.